# SDR CA091130002

- Difficulty date: November 27, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,424 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 1242102011
- Condition: Malfunctioned
- Location: Ahru
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) "ATTITUDE FAIL" FLAG CAME INTO VIEW ON PILOTS NR 1 EADI.  UPON SWITCHING TO AHRS NR 2, FLAG WENT AWAY.  PILOT SELECTED AHRS NR 1 OVER TO THE CO PILOTS NR 2 , "ATTITUDE FAIL" CAME INTO VIEW ON NR 2 SIDE.  UPON RE-SWITCHING, DEFECT WENT AWAY, (INTERMITTENT).  PROBLEM RETURNED A WHILE LATER, SAME RESULTS.  NR 1 AHRU REPLACED. (TC NR 20091130002)
